# SDR 95ZZZW377

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD CARGO COMPARTMENT STATION 500 STRINGER 21L, STRINGER IS CRACKED.  REPLACED DAMAGE SECTION AS PER SRM 53-10-3.  TOTAL CYCLES 29,235.
